# SDR SWIA202053288

- Difficulty date: September 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBOARD PCU ATTACH FITTING AND THE NUMBER ONE HINGE HAS CORRODED HILITE COLLARS INSIDE THE ELEVATOR.  C-CHECK RO 10/13/2020.  REMOVED AND INSTALLED NEW FASTENERS, REFERENCE CONTINUATION CARD FOR THE WORK PERFORMED.
